# SDR CA051130009

- Difficulty date: November 23, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 5,882 hours, 3,606 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR SELECTED DOWN, GEAR UNSAFE LIGHT CAME ON, GEAR IN TRANSIT.  GOT ALL (3) GREENS LEFT, RIGHT AND NOSE, BUT NOSE UNSAFE LIGHT REMAINED ON.  DID FLY BY, TOWER REPORTED NOSE GEAR APPEARS TO BE DOWN.  PILOTS CONFIRMED (3) GREENS FOR GEAR, IT WAS DETERMINED THAT NOSE GEAR DOORS ON NOSE MAY NOT BE CLOSING AFTER THE GEAR WAS DOWN AND LOCKED.  LANDING WAS MADE WITH NO FURTHER PROBLEMS.  ON INVESTIGATION FOUND BOTH WIRES TO MICROSWITCH ON STRUT BROKEN AT THE HARNESS CLAMPING.  REPAIRED BROKEN WIRES ON HARNESS.  C/O GEAR FUNCTIONAL AS PER RAYTHEON MM SERVICEABLE.  ADJUSTED CLAMPING ON STRUT MICROSWITCH HARNESS.  CHECKED ON GEAR SWINGS OK.
